MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SHAFT FOR TREPHINE ATTACHMENTS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SHAFT FOR TREPHINE ATTACHMENTS
Model Number 03.111.030
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.A manufacturing record evaluation could not be performed as the lot number could not be determined from the image provided.Customer quality investigation: the complaint device was not received for investigation.The following investigation is based on the received image(s).The image(s) was reviewed, and the complaint condition could be confirmed, as the device is clearly broken into 2+ pieces.Since the device was not returned, a dimensional inspection and a functional test were not able to be performed.A definitive assignable root cause could not be determined based on the provided information.During the investigation, no product design issues or discrepancies were observed that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during orthopedic procedure for bone graft harvesting of distal femur on (b)(6) 2021, the shaft of the bone harvesting instrument broke; retaining tip/prongs broke off.All fragments were recovered.There was no patient consequence.This report is for a shaft for trephine attachments.This is report 1 of 1 for (b)(4).

Brand Name
SHAFT FOR TREPHINE ATTACHMENTS
Common Device Name
TREPHINE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11259993
Report Number2939274-2021-00597
Device Sequence Number3692143
Product Code HWK
UDI-Device Identifier10886982072283
UDI-Public(01)10886982072283
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.111.030
Device Catalogue Number03.111.030
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/07/2021
Initial Report FDA Received Date02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age39 YR
Patient Weight100